Yeah I started taking a low dose valium after a severe panic attack that landed me in the hospital...and I swore I would never let it get that bad . Any way I am doing really good on the drug but just wondered if any one else has taken it and if it is normal to be tired...I have no energy whatsoever. But I am not depressed and usually they come hand in hand. It is hard to explain to my boyfriend and roomates that it isnt my depression I am happier than in a long time. But just so relaxed I am borring to them...any advise on how to cope with this side effect?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...